# SDR CA120822004

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 3G6220V01352
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 50 HRS INSPECTION,  A CRACK WAS FOUND ON MAIN ROTOR LAG DAMPER PISTON.  LAG DAMPER REPLACED IAW AMP.
